# SDR GLBA200812221

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,173 hours, 26,917 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE NLG WAS SHOWING (2) RED, WHEN EXTENDING NORMALLY, THEY PERFORMED THE CHECKLIST FOR ELECTRICAL OVERRIDE AND IT DID NOT WORK. THEY THEN RAN THE CHECKLIST FOR GEAR EXTENSION BY FREEFALL.  THIS STILL DID NOT WORK. THE WHOLE TIME (2) RED NO GREEN FOR NLG. IT THEN SHOWED 6 GREEN WHEN NLG TOUCHED.  MX ADJUSTED NOSE GEAR ACTUATOR IAW EMB-120MM 32-32-11. PERFORMED 30 GEAR EXTENSIONS AND RETRACTIONSWITH NO DEFECTS NOTED. OPS CHECK WAS GOOD. RII INSP COMPLIED WITH OF THE NOSE GEAR ACTUATOR  ADJUSTMENT IAW TASKCARD 4.3.7. OPS CHECK FLIGHT WAS SATISFACTORY.
